MathSciNet Relay Station
MathSciNet bibliographic data
MR2209373 57R56 (57N05 57N10 57N12 57N13 57R80)
Freedman, Michael H.; Kitaev, Alexei; Nayak, Chetan; Slingerland, Johannes K.; Walker, Kevin; Wang, Zhenghan Universal manifold pairings and positivity. Geom. Topol. 9 (2005), 2303–2317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement